MathSciNet Relay Station
MathSciNet bibliographic data
MR1305292 11H50 (11H55)
Laville, Henri; Vallée, Brigitte Distribution de la constante d'Hermite et du plus court vecteur dans les réseaux de dimension deux. (French) [Distribution of the Hermite constant and of the shortest vector in two-dimensional lattices] J. Théor. Nombres Bordeaux 6 (1994), no. 1, 135–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement